Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

High BP, anxiety, stammering. Taking concor cor, revotril. Side effects of medication?

hi! doctor, i am 30 yrs old n taking Medicine concor COR 2.5 and Revotril 0.5, takes since 2 years. i am suffering from high blood pressure 150/100 max and min 130/90 , anxiety and stammering (speach disorder) since 2005. so, i ask u about these medicines side effect .... in cold days my mouth skin color is read n felling hot ..what im donging now ???
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  866
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
YOU JUST START TAb. CIPLAR (Propranolol) 20 mg once daily and gradually reduce Revotril and start yoga today onwards
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor